MathSciNet Relay Station
MathSciNet bibliographic data
MR2013544 47A40 (47A45 47B50 47N70 94C05)
Arov, D. Z. Stable dissipative linear stationary dynamical scattering systems. Translated from the Russian [J. Operator Theory 2 (1979), no. 1, 95–126; MR0553866] and with appendices by the author and J. Rovnyak. Oper. Theory Adv. Appl., 134, Interpolation theory, systems theory and related topics (Tel Aviv/Rehovot, 1999), 99–136, Birkhäuser, Basel, 2002.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement